No, vaginal infections are an overgrowth in naturally occurring yeast or bacteria in the vagina so have no effect on your period. Your menstrual period and flow are controlled by your menstrual cycle, which is controlled by hormones in your body. The only thing to consider is that if you have a vaginal infection you shouldn't use tampon when menstruating.
Answer: Each woman's menstrual cycle is unique and can be influenced by a variety of factors. In general, a yeast infection should not cause a delay in your menstrual cycle; however, depending on the medicine you are using to treat it, you may experience a delay in your menstrual cycle. Common occurrences that can cause a delay in your menstrual period are: hormonal imbalances, certain medications, stress and anxiety, pregnancy, etc. Please see this link for period information.- November 01, 2005 Information taken from Oregon State University's website.
There are several things that can cause a delay in a women's menstrual cycle such as stress and illness. Also gaining a lot of weight or losing a lot of weight can affect a period.
No but the infection, like all other stress factors can cause a delay.
Then you should expect your period to come at its normal time.
No, douching doesn't effect your period at all - when your period is due is determined by your menstrual cycles, nothing about douching could effect this. FYI douching is unhygenic and unsafe as it effects vaginal pH, strips vaginal tissues or moisture, and can force harmful bacteria further into the vagina - douching increases risks of vaginal infections, TSS, STD's and PID.
No chocolates do not delay your menstrual period or have any impact on your menstrual cycle. Your menstrual cycle is controlled by hormonal changes, not by what you eat.
No, nothing you eat can effect your menstrual cycle.
The diclofenac injection does not delay the menstrual cycle. There is no reason why this should happen.
Delayed menstrual cycles have been reported when taking Ciprofloxacin. The delay can also be caused by the urinary tract infection. Both can cause delayed menstrual cycles.
Taking estrogen supplements does not cause a delay in a woman's period. However, it may increase the patient's vaginal discharge.
Typically no, mineral and vitamin tablets will not delay your menstrual cycle. In some rare cases if you were to overdose on these sort of tablets it may cause problems such as delayed menstruation, but the likelihood of this happening is very low.
Hormone levels and other factors will cause irregularity. No woman has ever had a perfect menstrual cycle.
Yes. The higher white blood cell count means your body is fighting an infection which can cause a delay.
No, eating guava does not delay your period. Menstruation is determined by your menstrual cycle, eating certain things cannot delay your menstrual cycle. The only way to delay your period is with hormonal medications or hormonal birth control.
it can cause a delay of your menstrual cycle or a few days earlier than your submitted date for having your period.
Prolonged diarrhea can cause weight loss. If enough weight is lost, it can affect reproductive hormones enough to make the menstrual cycle irregular.
Norethisterone 5mg. Effective to delay menstruation with minimal side effects.
No, having a concussion cannot delay your period. Your period is determined by your menstrual cycle.
Many things can cause a delay in a woman's period. Stress, poor diet, and a lack of sleep can cause a delay. A serious illness can also cause a delay.
yes, if you are 35 - 40 years old, otherwise no.
If you want to delay your menstral cycle, you should get pregnant.